# SDR ASAA0080672

- Difficulty date: December 12, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJD - DURING PREFLIGHT CHECK, A SECTION OF EMERGENCY TRACK LIGHTING IN THE 1ST CLASS CABIN AREA WAS DETERMINED TO BE INOPERATIVE.  RE-SECURED LOOSE WIRING.  LIGHTS THEN OPERATED NORMALLY.  (M)
